# SDR CA080806007

- Difficulty date: August 5, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cndair CL6012A12
- Engine: Ge CF348E5A1
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING FLIGHT, CREW NOTICED THEY LOST THE NR1 ENGINE OIL INDICATION AND GOT THE RED LED.  SHUTDOWN ENGINE AND MADE AN UNEVENTFUL LANDING. CREW NOTICED A PUDDLE OF OIL UNDER THE NR1 ENGINE AFTER LANDING.  DURING THE TROUBLESHOOTING, THEY REMOVED THE DRAIN MAST AND INSTALL PLASTIC BAG TO THE DIFFERENT DRAIN LINES. AFTER STARTING THE ENGINE, THE PLASTIC BAG FOR THE ACCESSORY GEAR BOX DRAIN WAS FULL OF OIL.  SHUTDOWN THE ENGINE, THEY ARE NOW WAITING FOR THE MRP TO CHANGE THE AGB.
